Race Day Agenda/Awards/Breakfast

  • Where is the Start/Finish area?
    • Start/Finish area can easily be found by clicking here and a location services called “what3words” will show you on a map where it is located.
    • The 3 words that describe the Start/Finish area are “pylon.inspiration.outperform.”
    • Once the map appears on your screen there is a “satellite” viewing option that you can click on to make it easy to see where the Start/Finish area is located.
  • When does the race end?
    • 8:30 pm on race day.
  • Sorry, but any runner not checked in on time will not be allowed to participate.
  • All pre-race check-ins and bib handouts will be in the warming tent at the start/finish area.
  • The race will begin at the Start/Finish area.
  • All courses will be marked.
  • All runners must stay on the designated trails.
  • Runners must start last leg of each race loop prior to 6:30 pm.
  • Runners starting any leg after 6 PM will be required to carry a working headlamp. It gets dark quickly after 7 pm.

1. Pre-Evening Registration: (Friday just prior to Race Day)

  • Noon-9:00 pm – bring and set up your overnight accommodation in the designated camping areas.
  • 6:00 pm – 9:00 pm ~ pick up your race package at the race Start/Finish area if you have not picked it.

2.  Race Day: (Saturday)

Magilla (100km Solo)

  • 4:00 am – 4:45 am pre-race check-in/bib handouts.
  • 5:00 am START!
  • Race Duration: 15.5 hrs (5:00 am to 8:30 pm)

 

Wallace (80km solo)

  • 4:00 am – 4:45 am pre-race check-in/bib handouts.
  • 5:00 am START!
  • Race Duration: 15.5 hrs (5:00 am to 8:30 pm)

 

Twisted Rabbit (80km relay)

  • 6:15 am – 7:15 am pre-race check-in/bib handouts.
  • 7:30 am START!
  • Race Duration: 13 hrs (7:30 am to 8:30 pm)

 

Muskeg (50 km solo)

  • 9:00 am – 9:45 am pre-race check-in/bib handouts.
  • 10:00 am START!
  • Race Duration: 10.5 hrs (10:00 am to 8:30  pm)

 

Koda (21 km solo)

  • 11:00 am – 11:45 pm pre-race check-in/bib handouts.
  • 12:00 noon START!
  • Race Duration: 8.5 hrs (12:00 noon to 8:30pm)

 

Half Yak (12 km solo)

  • 12:00 pm – 12:45 pm pre-race check-in/bib handouts.
  • 1:00 pm START!
  • Race Duration: 7.5 hrs (1:00 pm to 8:30pm)

Muskrat (kids race)

  • 2:00 pm – 2:45 pm pre-race check-in/bib handouts.
  • 3:00 pm START!
  • Race Duration: as long as they like!!!

 

3. Awards Ceremony: (Saturday Race Day)

  • Special handcrafted medals made in Haiti will be provided to all finishers including those in the kids race!
  • Awards will be handed out in the entertainment tent where a list of finishers will be posted and update regularly.
  • Relay Awards:
    • Special hand crafted locally made awards will be provided to each member of the winning male, female and mixed teams.
  • Soloist Awards:
    • Special hand crafted locally made awards will be provided to the top 3 male and top 3 female winners in age categories 16-39, 40-59 and 60 + for each race distance ( ie. 100km, 80km, 50 km, 21km and 12km).
    • Special hand crafted locally made awards will be provided to the fastest overall male and female winners for each race distance (ie. 100km, 80km, 50km, 21km and 12km).

4. Post Race Breakfast Celebration: (Sunday immediately following race day)

  • 9 am – noon.
  • Served in the warming tent at the Start/Finish line.
  • Free to all entrants, crews and volunteers.